Couldn't find what you looking for?

TRY OUR SEARCH!

I've been taking B-Complex pill for past 2 days and, right after taking the pills, my urine is lime green. It's only right after I take the pill. Is there something wrong? Should I stop taking the pill?

Loading...

I have been taking a B-complex pill for about 2 weeks now and have experienced the same problem, even though my urine has become lighter when I drink more and more water. Mine was also right after I took the pill, and it became fainter throughout the day. Then it began over the next day. I asked my doctor about it, and he said that is very common, and there is nothing to worry about. It just means that your body is flushing out the excess B-vitamins that it doesn't need to consume. Maybe we are taking too high of a dosage, so I began to break the vitamin in half each day, and that helped a lot. My urine was only slightly yellow the first time I urinated and after that it was clear because I only drink water. So, don't worry, it only means you are consuming too much of the B-complex (particularly B6) and your body has to get rid of it through your urine and it looks green in color. It is a little freaky though!
Reply

Loading...

Thank you so much for your posts. I was concerned but am taking B6 and B12 and this makes sense. Thanks!
Reply

Loading...